Please use this identifier to cite or link to this item:
Title: Robust filtering for discrete-time Markovian jump delay systems
Authors: Wang, Z
Lam, J
Liu, X
Keywords: Algebraic matrix inequalities; Markovian jump systems;robust filtering; time delay; uncertain systems
Issue Date: 2004
Publisher: IEEE
Citation: IEEE Signal Processing Letters. 11 (8) 659 - 662
Abstract: In this letter, we study the robust filtering problem for linear uncertain discrete time-delay systems with Markovian jump parameters. The system under consideration is subjected to time-varying norm-bounded parameter uncertainties, time-delay in the state, and Markovian jump parameters in all system matrices. A filter is designed to guarantee that the dynamics of the estimation error is robustly stochastically stable in the mean square, irrespective of the admissible uncertainties as well as the time-delay. It is shown that the problem addressed can be solved in terms of the solutions to a set of coupled matrix Riccati-like inequalities.
Description: Copyright [2004] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to By choosing to view this document, you agree to all provisions of the copyright laws protecting it.
ISSN: 1070-9908
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Robust filtering for discrete-time Markovian jump delay systems - 0111.pdf167.5 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.